Filomat 2017 Volume 31, Issue 9, Pages: 2625-2632
https://doi.org/10.2298/FIL1709625R
Full text (
256 KB)
Cited by
Stancu-variant of generalized Baskakov operators
Rao Nadeem (Jamia Millia Islamia, Department of Mathematics, New Delhi, India)
Wafi Abdul (Jamia Millia Islamia, Department of Mathematics, New Delhi, India)
In the present paper, we introduce Stancu-variant of generalized Baskakov
operators and study the rate of convergence using modulus of continuity,
order of approximation for the derivative of function f . Direct estimate is
proved using K-functional and Ditzian-Totik modulus of smoothness. In the
last, we have proved Voronovskaya type theorem.
Keywords: Generalized Baskakov operators, Modulus of continuity, Ditzian-Totik modulus of smoothness, Voronovskaya